# SDR SIMA20130613001

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 26,893 hours, 24,202 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2764A
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT ON THE LANDING ROLLOUT THEY RECEIVED A BAGGAGE SMOKE EICAS MESSAGE. UPON COMING TO A COMPLETE STOP AND SETTING THE PARKING BRAKE THE CREW RAN THE CHECK LIST PROCEDURE IAW AOM-1 AND THE EPC.  THE CREW CALLED CRASH, FIRE AND RESCUE AND THEY FOUND NO EVIDENCE OF FIRE OR SMOKE.  THE ACFT TAXIED TO THE GATE UNDER ESCORT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE BAGGAGE COMPARTMENT FORWARD SMOKE DETECTOR IAW AMM 26-15-01.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
